Alert archive / Pennsylvania / River Flood Warnings in 2015

River Flood Warning 5, NWS State College, PA

June 28, 2015Huntingdon County, Pennsylvania

NWS State College, PA issued this river flood warning at Jun 28, 2015, 12:47 AM EDT for Huntingdon County, Pennsylvania. It took effect at Jun 28, 2015, 1:00 AM EDT. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
Jun 28, 2015, 12:47 AM EDT (04:47 UTC)
In effect from
Jun 28, 2015, 1:00 AM EDT
Expired
Jun 28, 2015, 6:04 PM EDT
In force
17 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
Minor

County Huntingdon County, PA

The radar

The State College radar (KCCX), 68 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Aughwick Creek at Shirleysburg (SLYP1).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01564512, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

440 
WGUS41 KCTP 280447
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1247 AM EDT SUN JUN 28 2015

...The National Weather Service in State College, PA has issued a 
flood warning for the following rivers in Pennsylvania...

  Aughwick Creek At Shirleysburg

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued by mid morning or as
conditions warrant.

&&

PAC061-281647-
/O.NEW.KCTP.FL.W.0005.150628T0500Z-150628T1743Z/
/SLYP1.1.ER.150628T0500Z.150628T0900Z.150628T1143Z.NO/
1247 AM EDT SUN JUN 28 2015

The National Weather Service in State College, PA has issued a 

* Flood Warning for 
  The Aughwick Creek At Shirleysburg
* until this afternoon...Or until the warning is cancelled.
* At 1 AM Sunday the stage was...9.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by after midnight 
  this morning and crest near 11.0 feet by early this morning. The 
  river will fall below flood stage later this morning.
* At 12.0 feet...Flood waters from Aughwick Creek cover portions of 
  Gilbo Road, Aughwick Mills Road and Keystone Road in Shirley 
  Township.

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791             

$$

rxr
3 follow-up statements
114 
WGUS81 KCTP 280736
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
336 AM EDT SUN JUN 28 2015

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Aughwick Creek At Shirleysburg

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued during the late morning or
as conditions warrant.

&&

PAC061-281936-
/O.EXT.KCTP.FL.W.0005.000000T0000Z-150628T2300Z/
/SLYP1.1.ER.150628T0602Z.150628T0800Z.150628T1700Z.NO/
336 AM EDT SUN JUN 28 2015

The Flood Warning continues for
  The Aughwick Creek At Shirleysburg.
* At 3 AM Sunday the stage was 10.4 feet and rising.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* The river will crest near 11.0 feet early this morning. The 
  river will fall below flood stage this afternoon.
* At 12.0 feet...Flood waters from Aughwick Creek cover portions of 
  Gilbo Road, Aughwick Mills Road and Keystone Road in Shirley 
  Township.

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791             

$$

RXR
734 
WGUS81 KCTP 281441
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1041 AM EDT SUN JUN 28 2015

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Aughwick Creek At Shirleysburg

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued this afternoon.

&&

PAC061-290032-
/O.EXT.KCTP.FL.W.0005.000000T0000Z-150629T0032Z/
/SLYP1.1.ER.150628T0602Z.150628T1246Z.150628T1832Z.NO/
1041 AM EDT SUN JUN 28 2015

The Flood Warning continues for
  The Aughwick Creek At Shirleysburg.
* At 10 AM Sunday the stage was 10.8 feet and falling.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* The river will continue falling to below flood stage by this 
  afternoon.
* At 10.0 feet...Aughwick Creek at Shirleysburg exceeds its banks. 
  Several homes are affected.

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791             

$$
133 
WGUS81 KCTP 282204
FLSCTP
evanegoFLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
604 PM EDT SUN JUN 28 2015

...The Flood Warning is cancelled for the following rivers in 
Pennsylvania...

  Aughwick Creek At Shirleysburg

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

This is the final update for this product...as the creek has dipped
below flood stage and should continue to fall.

&&

PAC061-282234-
/O.CAN.KCTP.FL.W.0005.000000T0000Z-150629T0032Z/
/SLYP1.1.ER.150628T0602Z.150628T1246Z.150628T2120Z.NO/
604 PM EDT SUN JUN 28 2015

The Flood Warning is cancelled for
  The Aughwick Creek At Shirleysburg.
* At 6 PM Sunday the stage was 9.9 feet and falling.
* The river fell below flood stage at 5 PM Sunday.
* Flood stage is 10.0 feet.
* The river will continue falling to 5.3 feet by Tuesday morning.
* At 10.0 feet...Aughwick Creek at Shirleysburg exceeds its banks. 
  Several homes are affected.

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791             

$$

Evanego

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Jun 27, 10:48 PM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 27, 10:48 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1048 PM EDT SAT JUN 27 2015

.SYNOPSIS...
THE LOW PRESSURE AREA JUST TO THE NW OF THE STATE WILL MOVE VERY
SLOWLY TO THE EAST/NORTHEAST TONIGHT AND SUNDAY. UNSEASONABLY
COOL AND SHOWERY WEATHER WILL CONTINUE SUNDAY...THOUGH MOST OF THE
SHOWERS WILL OCCUR ACROSS THE MOUNTAINS OF NORTHERN AND WESTERN
PA. AN UPPER LEVEL TROUGH WILL REMAIN OVER EASTERN NORTH AMERICA
FOR MUCH OF THE NEXT WEEK. TEMPERATURES WILL LIKELY BE BELOW
NORMAL FOR MUCH OF THE TIME.

&&

.NEAR TERM /UNTIL 8 AM SUNDAY MORNING/...
HRRR HAS A FAIRLY GOOD HANDLE ON CURRENT RADAR TRENDS. NEWEST NAM
AND RUC ALSO DO. THIS PUTS HIGH CONFIDENCE IN THE COMMON SOLUTION
THAT THE AREA OF SHOWERS ALONG THE N-S FRONT PRESSING EASTWARD
WILL CONTINUE TO PRESS EASTWARD. THE RAIN MAY STILL BE ENOUGH TO
MAKE SOME FLOODING IF THE CURRENT RAINFALL RATES CONTINUE AND THE
AREA OF SHOWERS SLOWS A BIT. SO...THE FLOOD WATCH REMAINS IN
PLACE. THE BULK OF THE PRECIP SHOULD BE TO THE EAST OF THE SUSQ
RIVER BY 06Z. THEREFORE...I DO NOT ENVISION ANY EXTENSION IN TIME.
TWO RIVER POINTS ARE OF CONCERN AT THIS TIME...CAMP HILL AND
SHIRLEYSBURG. WILL CONTINUE THE WARNING IN CAMP HILL AND TO
MONITOR THE RISE ON THE AUGHWICK CREEK. SPRUCE CREEK IS FALLING
AND SHOULD NOT RISE MUCH IF AT ALL FOR THE REST OF THE NIGHT
DESPITE THE CURRENT LIGHT RAIN IN THAT BASIN. DRIER AIR TRIES TO
MOVE IN FROM THE WEST. BUT THE UPSLOPE FLOW INTO THE ALLEGHENIES
WILL MAKE IT DISMAL ON THE RIDGES WITH LOW CLOUDS AND NUMEROUS
SHOWERS THROUGH THE NIGHT.

&&

.SHORT TERM /8 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
SOME PCPN WILL LINGER ON SUNDAY ON THE BACKSIDE OF THE DEPARTING
SYNOPTIC SCALE LOW...ESPECIALLY IN THE UPSLOPE REGIONS/HIGHER
TERRAIN OF THE ALLEGHENIES WHERE A NORTH/SOUTH AREA OF ENHANCED
MID LEVEL LAPSE RATES WILL BE LOCATED DURING THE AFTERNOON HOURS.

QPF AMTS WILL BE ON THE LIGHT SIDE WITH LITTLE TO NO PCPN
EXPECTED BY SUNDAY NIGHT AS DRIER AIR MOVES INTO THE AREA.
TEMPERATURES WILL REMAIN BELOW NORMAL WITH USUALLY COLDER AREAS
ALONG THE ALLEGHENY FRONT STRUGGLING TO CRACK 60F. HIGHS IN THE
LOWER SUSQ WILL REACH 70-75F.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
THE UPPER LEVEL LOW THAT HAS BEEN BRINGING THE PRECIPITOUS WEATHER
WILL CONTINUE TO MOVE EASTWARD...ROTATING AROUND A STRONGER
CLOSED LOW SITUATED OVER HUDSON BAY. THESE SYSTEMS HAVE BEEN
MODERATED BY A LARGE RIDGE THAT HAS BEEN PARKED OVER THE CENTRAL
GREAT BASIN AND PACIFIC NORTHWEST. THAT RIDGE WILL BEGIN TO BREAK
DOWN EARLY NEXT WEEK...AND A SERIES OF MID- LEVEL DISTURBANCES
WILL EMANATE FROM THE QUASI-STATIONARY UPPER LEVEL LOW OVER THE
HUDSON BAY. HOWEVER AS THESE TROUGHS ARE SHALLOWER...LESS MOISTURE
SHOULD BE ASSOCIATED WITH THEM AND THEY SHOULD BE WEAKER
ACCORDINGLY. NONETHELESS...THIS SERIES OF PERTERBATIONS WILL
PROLONG THE PERSISTENT UNSETTLED/WET PATTERN THAT WE HAVE BEEN IN
FOR THE LAST 30 DAYS OR SO. TEMPERATURES WILL START OUT WELL BELOW
NORMAL ON SUNDAY BEFORE TRENDING BACK TO NORMAL THROUGH THE MIDDLE
OF NEXT WEEK.

&&

.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
WIDESPREAD MVFR WITH AREAS IFR CONDITIONS ACROSS CENTRAL
PENNSYLVANIA. LLWS CONDITIONS WILL PERSIST FOR THE NEXT SEVERAL
HOURS AT MOST AIRFIELDS...BUT WILL SEE THAT THREAT DIMINISH
BEFORE 06Z AT ALL LOCATIONS.

LOW PRESSURE IN NORTHEAST OHIO WILL SLOWLY DRIFT TO THE NORTHEAST
ACROSS NORTHERN PENNSYLVANIA OVERNIGHT. OCCLUDED FRONT WILL SWING
ACROSS CENTRAL PENNSYLVANIA TONIGHT...BUT LITTLE IMPROVEMENT IN
CONDITIONS EXPECTED...ESPECIALLY IN THE CIGS. IN FACT...WITHOUT
WINDS SIGNIFICANLY PICKING UP OVERNIGHT AND SOMEWHAT COOLER AIR
MOVING IN...EXPECT LOWERING CIGS/VSBYS FOR A PERIOD OVERNIGHT.

FOR SUNDAY...RESTRICTIONS OF MVFR WILL PERSIST OVER THE WEST AND
NORTH...WITH IMPROVEMENT TO VFR IN EASTERN AIRFIELDS BY SUNDAY
AFTERNOON.

OUTLOOK...
SUN...RESTRICTIONS MAINLY NW HALF OF PA. SCT SHOWERS.
MON...GENERALLY VFR.
TUE...MAINLY VFR...SOME POSSIBLE RESTRICTIONS NORTH AND WEST
WED-THU...GENERALLY VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR PAZ004>006-010>012-
017>019-024>028-033>037-041-042-045-046-049>053-056>059-
063>066.

&&

SYNOPSIS...DANGELO
NEAR TERM...DANGELO
SHORT TERM...LAMBERT/STEINBUGL
LONG TERM...CERU/STEINBUGL
AVIATION...JUNG
Hazardous weather outlook, Jun 28, 12:38 AM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1238 AM EDT SUN JUN 28 2015

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-290445-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
1238 AM EDT SUN JUN 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LOCALIZED MINOR FLOODING EARLY TODAY WILL RESULT IN A FEW
SECONDARY ROAD CLOSURES. SMALL STREAMS AND CREEKS NEAR BANKFULL
WILL CREST EARLY TODAY WITH FALLING STAGES EXPECTED THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MS

In the hours before

Special weather statement, Jun 27, 8:56 PM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
856 PM EDT SAT JUN 27 2015

PAZ034>036-280130-
BEDFORD PA-FRANKLIN PA-FULTON PA-
856 PM EDT SAT JUN 27 2015

...THIS IS A SPECIAL WEATHER STATEMENT FOR BEDFORD...FRANKLIN...AND
FULTON COUNTIES UNTIL 930 PM EDT...

AT 856 PM EDT...DOPPLER RADAR INDICATED A SHOWER WITH STRONG WIND
GUSTS NEAR INGLESMITH...MOVING NORTHEAST AT 30 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS SHOWER.

THIS SHOWER WILL BE NEAR...
  BARNES GAP AND INGLESMITH AROUND 910 PM EDT.
  WARFORDSBURG AROUND 925 PM EDT.
  LOCUST GROVE AND NEEDMORE AROUND 930 PM EDT.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 70 FROM MILE MARKERS 148 TO 170.
 THE PENNSYLVANIA TURNPIKE NEAR MILE MARKER 162.

LAT...LON 3972 7859 3999 7824 3985 7788 3972 7809
TIME...MOT...LOC 0056Z 231DEG 25KT 3966 7844

EVANEGO
Special weather statement, Jun 27, 9:29 PM EDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
929 PM EDT SAT JUN 27 2015

PAZ034>036-280200-
BEDFORD PA-FRANKLIN PA-FULTON PA-
929 PM EDT SAT JUN 27 2015

...THIS IS A SPECIAL WEATHER STATEMENT FOR BEDFORD...FRANKLIN...AND
FULTON COUNTIES UNTIL 1000 PM EDT...

AT 929 PM EDT...DOPPLER RADAR INDICATED A SHOWER WITH STRONG WIND
GUSTS NEAR LOCUST GROVE...MOVING NORTHEAST AT 35 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS SHOWER.

THIS SHOWER WILL BE NEAR...
  NEEDMORE AROUND 940 PM EDT.
  CRYSTAL SPRINGS AND BIG COVE TANNERY AROUND 945 PM EDT.
  SALUVIA AROUND 955 PM EDT.
  HARRISONVILLE...MCCONNELLSBURG AND SIDELING HILL REST AREA AROUND
1000 PM EDT.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 70 FROM MILE MARKERS 147 TO 170.
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 162 TO 178.

LAT...LON 3984 7844 4010 7812 3996 7775 3972 7821
      3972 7828
TIME...MOT...LOC 0129Z 223DEG 29KT 3981 7825

EVANEGO
Special weather statement, Jun 27, 9:59 PM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
959 PM EDT SAT JUN 27 2015

PAZ026-034-035-280245-
BEDFORD PA-FULTON PA-HUNTINGDON PA-
959 PM EDT SAT JUN 27 2015

...THIS IS A SPECIAL WEATHER STATEMENT FOR BEDFORD...FULTON...AND
HUNTINGDON COUNTIES UNTIL 1045 PM EDT...

AT 958 PM EDT...DOPPLER RADAR INDICATED A SHOWER WITH STRONG WIND
GUSTS NEAR HARRISONVILLE...MOVING NORTH AT 35 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS SHOWER.

THIS SHOWER WILL BE NEAR...
  HARRISONVILLE AND SALUVIA AROUND 1005 PM EDT.
  VALLEY-HI AROUND 1010 PM EDT.
  SIDELING HILL REST AREA AND WELLS TANNERY AROUND 1015 PM EDT.
  FORT LITTLETON AND WATERFALL AROUND 1020 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SHOWER INCLUDE BROAD TOP CITY...
COALMONT...SALTILLO...SHADE GAP AND THREE SPRINGS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 70 FROM MILE MARKERS 147 TO 152.
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 160 TO 187.

LAT...LON 3996 7830 4024 7819 4021 7776 4008 7784
      4000 7792 3999 7792 3982 7806
TIME...MOT...LOC 0158Z 202DEG 29KT 3993 7810

EVANEGO
Special weather statement, Jun 27, 10:21 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1021 PM EDT SAT JUN 27 2015

PAZ026-035-036-280245-
FRANKLIN PA-FULTON PA-HUNTINGDON PA-
1021 PM EDT SAT JUN 27 2015

...THIS IS A SPECIAL WEATHER STATEMENT FOR FRANKLIN...FULTON...AND
HUNTINGDON COUNTIES UNTIL 1045 PM EDT...

AT 1021 PM EDT...DOPPLER RADAR INDICATED A SHOWER WITH STRONG WIND
GUSTS NEAR FORT LOUDON...MOVING NORTHEAST AT 25 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS SHOWER.

THIS SHOWER WILL BE NEAR...
  ST. THOMAS AROUND 1030 PM EDT.
  FANNETTSBURG AROUND 1040 PM EDT.
  WILLOW HILL...UPPER STRASBURG AND ROXBURY AROUND 1045 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SHOWER INCLUDE ORRSTOWN.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 182 TO 199.

LAT...LON 3997 7802 4024 7776 4006 7753 3986 7793
TIME...MOT...LOC 0221Z 229DEG 23KT 3996 7793

EVANEGO
Local storm report, Jun 27, 10:58 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1058 PM EDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     TSTM WND DMG     CHANDLERS VALLEY        41.93N  79.30W
06/23/2015                   WARREN             PA   CO-OP OBSERVER

            TREES DOWN ACROSS NORTHERN WARREN COUNTY

0552 AM     TSTM WND DMG     4 S CHERRY GROVE        41.64N  79.14W
06/23/2015                   WARREN             PA   EMERGENCY MNGR

            *** 1 FATAL, 4 INJ *** TREES DOWN ON A CAMPGROUND.

0600 AM     TSTM WND DMG     BRADFORD                41.96N  78.64W
06/23/2015                   MCKEAN             PA   911 CALL CENTER

            TREE BLOCKING ROADWAY

0608 AM     TSTM WND DMG     2 ENE CROSBY            41.76N  78.33W
06/23/2015                   MCKEAN             PA   911 CALL CENTER

            MULTIPLE TREES DOWN AT MULTIPLE LOCATIONS ALONG ROUTE
            6.

0620 AM     TSTM WND DMG     1 NNW DAHOGA            41.61N  78.73W
06/23/2015                   ELK                PA   911 CALL CENTER

            TREES ACROSS ROADWAY

0621 AM     TSTM WND DMG     1 E WHISTLETOWN         41.45N  78.71W
06/23/2015                   ELK                PA   911 CALL CENTER

            TREES DOWN ACROSS ROADWAY.

0628 AM     TSTM WND DMG     JOHNSONBURG             41.49N  78.68W
06/23/2015                   ELK                PA   911 CALL CENTER

            TREE DOWN.

0631 AM     TSTM WND DMG     ST. MARYS               41.43N  78.56W
06/23/2015                   ELK                PA   911 CALL CENTER

            TREES DOWN.

0634 AM     TSTM WND DMG     1 N CHRYSTAL            41.97N  78.03W
06/23/2015                   POTTER             PA   911 CALL CENTER

            TREES DOWN ON 11 MILE ROAD.

0634 AM     TSTM WND DMG     1 SE KEATING SUMMIT     41.70N  78.16W
06/23/2015                   POTTER             PA   911 CALL CENTER

            TREES DOWN.

0637 AM     TSTM WND DMG     1 SW HEBRON CENTER      41.87N  78.03W
06/23/2015                   POTTER             PA   911 CALL CENTER

            TREES DOWN.

0639 AM     TSTM WND DMG     3 SSW AUSTIN            41.60N  78.12W
06/23/2015                   POTTER             PA   911 CALL CENTER

            TREES DOWN.

0658 AM     TSTM WND DMG     2 NE DAVIS STATION      41.84N  77.55W
06/23/2015                   TIOGA              PA   911 CALL CENTER

            TREES DOWN.

0658 AM     TSTM WND DMG     OLEONA                  41.56N  77.70W
06/23/2015                   POTTER             PA   911 CALL CENTER

            TREES AND WIRES DOWN.

0755 AM     TSTM WND DMG     ELIMSPORT               41.13N  77.01W
06/23/2015                   LYCOMING           PA   911 CALL CENTER

            TREE DOWN.

0830 AM     TSTM WND DMG     LUTHERSBURG             41.05N  78.72W
06/23/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES AND WIRES DOWN.

0842 AM     TSTM WND DMG     CURWENSVILLE            40.97N  78.52W
06/23/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES AND WIRES DOWN.

0915 AM     TSTM WND DMG     ZION                    40.92N  77.67W
06/23/2015                   CENTRE             PA   UTILITY COMPANY

            WIRES DOWN AND POWER OUTAGES IN ZION.

1128 AM     TSTM WND DMG     MAHAFFEY                40.88N  78.73W
06/23/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES AND WIRES DOWN.

1216 PM     TSTM WND DMG     STATE COLLEGE           40.79N  77.86W
06/23/2015                   CENTRE             PA   911 CALL CENTER

            TREES DOWN ON ROCK ROAD

1229 PM     TSTM WND DMG     2 E BOALSBURG           40.77N  77.75W
06/23/2015                   CENTRE             PA   PUBLIC

            TREE DOWN ALONG LINDEN HALL ROAD

1235 PM     TSTM WND DMG     AARONSBURG              40.90N  77.45W
06/23/2015                   CENTRE             PA   PUBLIC

            MORE THAN 50 TREES DOWN...SOME ON WIRES

0105 PM     TSTM WND DMG     NORTHUMBERLAND          40.90N  76.79W
06/23/2015                   NORTHUMBERLAND     PA   911 CALL CENTER

            TREES AND WIRES DOWN IN THE CITY OF NORTHUMBERLAND.

0335 PM     TSTM WND DMG     SHADE GAP               40.18N  77.87W
06/23/2015                   HUNTINGDON         PA   NEWSPAPER

            TREE DOWN ON WIRES

0405 PM     HAIL             SHIREMANSTOWN           40.22N  76.96W
06/23/2015  M1.00 INCH       CUMBERLAND         PA   TRAINED SPOTTER

0415 PM     HAIL             GOLDSBORO               40.15N  76.75W
06/23/2015  M0.88 INCH       YORK               PA   PUBLIC

            HAIL REPORTED AT ETTERS

0437 PM     FLASH FLOOD      CARLISLE                40.20N  77.20W
06/23/2015                   CUMBERLAND         PA   BROADCAST MEDIA

            WATER RESCUE ON LINCOLN STREET. REPORTS OF NUMEROUS
            WATER RESCUES IN THE CARLISLE AREA.

0500 PM     TSTM WND DMG     BLUE BALL               40.12N  76.05W
06/23/2015                   LANCASTER          PA   TRAINED SPOTTER

            TREES DOWN

0500 PM     FUNNEL CLOUD     BLUE BALL               40.12N  76.05W
06/23/2015                   LANCASTER          PA   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED. CALLER SAID THE FUNNEL DID NOT
            TOUCH DOWN.

0500 PM     TSTM WND DMG     SHREWSBURY              39.77N  76.68W
06/23/2015                   YORK               PA   TRAINED SPOTTER

            MULTIPLE TREES DOWN AND UPROOTED. ONE TREE ON CAR.
            ESTIMATED 60 MPH WIND GUST.

0500 PM     TSTM WND DMG     EPHRATA                 40.18N  76.18W
06/23/2015                   LANCASTER          PA   TRAINED SPOTTER

            TREES AND WIRES DOWN.

0500 PM     TSTM WND DMG     2 W EPHRATA             40.18N  76.22W
06/23/2015                   LANCASTER          PA   EMERGENCY MNGR

            PARTIAL COLLAPSE OF A SHED AND PART OF A ROOF OFF A
            DAIRY BARN

0502 PM     TSTM WND DMG     1 W EPHRATA             40.18N  76.20W
06/23/2015                   LANCASTER          PA   EMERGENCY MNGR

            LOTS OF TREES DOWN...WITH ONE ON A ROOF

0510 PM     TSTM WND DMG     SE SEVEN VALLEYS        39.85N  76.77W
06/23/2015                   YORK               PA   BROADCAST MEDIA

            LOTS OF TREES DOWN

0510 PM     TSTM WND DMG     4 NE STEWARTSTOWN       39.79N  76.54W
06/23/2015                   YORK               PA   SOCIAL MEDIA

            TREE DOWN ON GARAGE.

&&

EVENT NUMBER CTP1500188 CTP1500215 CTP1500183 CTP1500184 CTP1500185
CTP1500208 CTP1500209 CTP1500210 CTP1500203 CTP1500204 CTP1500205
CTP1500207 CTP1500206 CTP1500211 CTP1500212 CTP1500186 CTP1500187
CTP1500191 CTP1500192 CTP1500189 CTP1500190 CTP1500214 CTP1500193
CTP1500213 CTP1500194 CTP1500195 CTP1500196 CTP1500198 CTP1500199
CTP1500200 CTP1500202 CTP1500222 CTP1500223 CTP1500197 CTP1500201

EVANEGO
Local storm report, Jun 27, 10:59 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1059 PM EDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     NON-TSTM WND DMG BEDFORD                 40.01N  78.50W
06/27/2015                   BEDFORD            PA   911 CALL CENTER

            TREE ON WIRES IN BEDFORD TWP

0230 PM     NON-TSTM WND DMG SOMERSET                40.01N  79.08W
06/27/2015                   SOMERSET           PA   911 CALL CENTER

            TREES DOWN AROUND SOMERSET AND HOOVERSVILLE

0230 PM     NON-TSTM WND DMG 1 N BREEZEWOOD          40.00N  78.24W
06/27/2015                   BEDFORD            PA   911 CALL CENTER

            TREES DOWN IN EAST PROVIDENCE TWP

0600 PM     FLOOD            2 N RAINSBURG           39.92N  78.52W
06/27/2015                   BEDFORD            PA   911 CALL CENTER

            FLOODING CLOSED ROADWAY NEAR INTERSECTION OF STATE
            ROUTE 2017 AND DIEHL ROAD IN COLERAIN TWP

0615 PM     FLOOD            1 N NEW PARIS           40.12N  78.64W
06/27/2015                   BEDFORD            PA   911 CALL CENTER

            CRISSMAN ROAD CLOSED BETWEEN ROUTE 96 AND ROUTE 56 DUE
            TO FLOODING IN EAST ST CLAIR TWP

0730 PM     NON-TSTM WND DMG MUNCY VALLEY            41.35N  76.60W
06/27/2015                   SULLIVAN           PA   SOCIAL MEDIA

            TREES AND WIRES DOWN ACROSS ROUTE 220

&&

EVENT NUMBER CTP1500217 CTP1500216 CTP1500218 CTP1500220 CTP1500221
CTP1500219

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:56 PM EDTSpecial Weather StatementCTPFulton34 min
Jun 27, 9:22 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Huntingdon6 hr
Jun 27, 9:29 PM EDTSpecial Weather StatementCTPFulton31 min
Jun 27, 9:59 PM EDTSpecial Weather StatementCTPFulton46 min
Jun 27, 10:21 PM EDTSpecial Weather StatementCTPFranklin24 min

Nearby

River Flood Warnings in Pennsylvania, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.